# SDR DALA1115810909

- Difficulty date: March 6, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 61,927 hours, 48,358 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misrigged
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MX, FOUND L2 DOOR SLIDE LANYARD NOT ATTACHED TO GIRT BAR. MX REATTACHED THE SLIDE LANYARD IAW MM.
